Illinois, 2010Flash Flooding and Damaging Winds in Illinois, July 24 to 25, 2010
July 24 to 25, 2010 · NWS ILX · 10 events in 8 counties and zones
An outflow boundary from a large complex of thunderstorms that tracked across Iowa and northern Illinois the night before dropped southward on July 24th. Convection developed along this boundary, with a bow echo eventually taking shape across northern Missouri.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $305,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary from a large complex of thunderstorms that tracked across Iowa and northern Illinois the night before dropped southward on July 24th. Convection developed along this boundary, with a bow echo eventually taking shape across northern Missouri. As these storms moved into west-central Illinois, numerous reports of wind damage were received. Additional thunderstorms developing behind the initial line led to a heavy rain event during the evening and overnight hours, with many locations picking up between 2 and 4 inches of rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jul 24, 11:14 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 24, 11:14 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT SAT JUL 24 2010
.DISCUSSION...
ISSUED 1022 AM CDT SAT JUL 24 2010
LARGE THUNDERSTORM COMPLEX ACROSS NORTHERN ILLINOIS DURING THE
EARLY MORNING HOURS...RAPIDLY DIMINISHED AFTER SUNRISE THIS
MORNING. AN OUTFLOW BOUNDARY MOVED SOUTH INTO FORECAST AREA THIS
MORNING. BY 15Z...BOUNDARY REACHED A TUSCOLA...TO SPRINGFIELD...TO
BEARDSTOWN LINE. TEMPERATURES AND DEW POINTS BEHIND THE OUTFLOW
DROPPED A FEW DEGREES. DUE TO THE CLOUD COVER AND SLIGHTLY LOWER
DEW POINTS...DO NOT EXPECT THE NORTHWEST PART OF THE FORECAST AREA
TO REACH HEAT ADVISORY CRITERIA. THEREFORE...DROPPED THE HEAT
ADVISORY FOR AREAS ALONG AND NORTH OF A MINONK TO CANTON LINE.
ALSO DE WITT...LOGAN AND MORGAN COUNTIES ARE IN A HEAT ADVISORY
AND NO LONGER ARE IN A HEAT WARNING. A FEW WIDELY SCATTERED SHOWERS
POPPING UP ALONG THE BOUNDARY. THIS OUTFLOW WILL BE THE FOCAL POINT
FOR THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON. SFC COLD FRONT
STILL ACROSS EASTERN IA...AND EXPECTED TO REACH THE FORECAST AREA
AFTER 00Z. WILL SEND OUT AN UPDATED FORECAST SHORTLY TO REFLECT
PRESENT TRENDS.
&&
.AVIATION...
ISSUED 1205 PM CDT SAT JUL 24 2010
OUTFLOW BOUNDARY FROM EARLY MORNING STORMS ACROSS NORTHERN
IL...MOVED THROUGH THE CENTRAL ILLINOIS TERMINALS THIS MORNING. AS
A RESULT...WINDS SHIFTED TO THE E AND NE FOR A TIME. WINDS ARE
GRADUALLY SHIFTING BACK AROUND TO THE S...IN ADDITION...CLOUD
COVER IS DIMINISHING. COLD FRONT AT 17Z STRETCHING FROM EASTERN IA
TO NW MO. EXPECT THIS FRONT TO APPROACH THE WESTERN TERMINALS THIS
EVENING. SCATTERED TSRA WILL DEVELOP IN THE WARM AND UNSTABLE AIR
AHEAD OF THE COLD FRONT LATER THIS AFTERNOON. SOME CONVECTION
ACROSS NORTHERN MO MAY HOLD TOGETHER AND PASS THROUGH THE
TERMINALS OF PIA AND BMI WITHIN THE NEXT FEW HOURS. AS THE COLD
FRONT APPROACHES LATE THIS AFTERNOON...WINDS START TO SHIFT TO THE
W...THEN EVENTUALLY TO THE NW. MODELS SHOWING MUCH DRIER AIR ALOFT
SPILLING INTO PIA AND BMI AFTER 06Z...RESULTING IN CLEARING SKIES.
WITH COOLER AND MOIST AIR NEAR THE SFC...FOG MAY FORM AT THESE
TERMINALS. THE CLOUDS SHOULD DIMINISH LATER IN THE MORNING IN THE
TERMINALS TO THE S AND E...THEREFORE DO NOT EXPECT FOG TO BE AS
MUCH AS AN ISSUE IN CMI...DEC AND SPI.
DPK
&&
.PREV DISCUSSION...
ISSUED 220 AM CDT SAT JUL 24 2010
ANOTHER STEAMY NIGHT ACROSS THE CWA...WITH HEAT INDEX VALUES STILL
IN THE LOWER 90S FROM PEORIA TO DECATUR WESTWARD...AND DEWPOINTS
OF 75 TO 80 IN MANY AREAS. A PAIR OF MCS SYSTEMS HAVE MERGED AND
WERE PASSING JUST TO OUR NORTH...WITH THE CIRRUS BLOWOFF MOVING
ACROSS THE NORTHERN CWA. SYNOPTIC COLD FRONT WELL OFF TO OUR
NORTHWEST...WITH SOME OUTFLOW BOUNDARIES A BIT CLOSER TO US IN
SOUTHEAST IOWA.
PRIMARY FORECAST CONCERN TODAY INVOLVES THE EXCESSIVE HEAT...AS
WELL AS SEVERE WEATHER CHANCES AS THE BOUNDARY APPROACHES FROM THE
NORTHWEST.
SHORT TERM...TODAY THROUGH MONDAY...
RUC MODEL AND AWIPS TIME-OF-ARRIVAL TOOL SUGGEST THE CIRRUS ACROSS
THE NORTHERN CWA SHOULD BE MOVING OUT OF THE AREA BY AROUND 7 AM.
AM EXPECTING A DECENT AMOUNT OF SUNSHINE EARLY ON ACROSS THE
NORTH...BEFORE THE ACTUAL COLD FRONT APPROACHES AND ARRIVES AROUND
MID AFTERNOON. WILL GO WITH A HEAT ADVISORY NORTH OF A RUSHVILLE
TO BLOOMINGTON LINE FOR LATE MORNING THROUGH 7 PM...ALTHOUGH THE
EXTREME NORTHERN CWA MAY BE A BIT SHAKY IN MEETING CRITERIA IF THE
CLOUDS MOVE IN FASTER THAN EXPECTED. FURTHER SOUTH...WILL UPGRADE
THE EXISTING ADVISORY ACROSS THE CENTRAL AND SOUTHERN CWA TO AN
EXCESSIVE HEAT WARNING. AM EXPECTING HEAT INDEX VALUES OF 105-110F
AGAIN TODAY...SIMILAR TO YESTERDAY...WITH DEWPOINTS IN THE MID TO
UPPER 70S. WARNING CRITERIA IS GREATER THAN 105F WITH MINIMUM
HEAT INDEX OF AT LEAST 75F FOR 48 HOURS. VERY WARM AIR ALOFT...WITH
700MB TEMPERATURES AROUND +11C...WOULD SUGGEST HIGH TEMPERATURES
IN THE MID TO UPPER 90S. HAVE SIDED WITH THE WARMER MAV GUIDANCE
ACROSS THE CENTRAL AND SOUTHERN CWA...AND WENT WITH A MAV/MET
BLEND ACROSS THE NORTH.
00Z MODEL SUITE IN GENERAL AGREEMENT WITH FRONTAL PASSAGE BETWEEN
3 PM AND 3 AM FROM NORTHWEST TO SOUTHEAST...ALTHOUGH THE NAM LAGS
BEHIND BY A COUPLE HOURS. PLENTY OF INSTABILITY WILL BE IN PLACE
WITH CAPES 3000-4000 J/KG BY MID AFTERNOON. HAVE LIMITED MOST POPS
TO NORTHWEST OF THE ILLINOIS RIVER THIS MORNING...THEN SPREAD THEM
SOUTHEAST DURING THE AFTERNOON. AREAS SOUTH OF I-70 WILL LARGELY
REMAIN DRY UNTIL EARLY EVENING. ENTIRE CWA IS IN A SLIGHT RISK OF
SEVERE WEATHER PER SPC...WITH DAMAGING WINDS THE MAIN THREAT. WILL
END THE PRECIPITATION IN THE NORTHWEST CWA BY ABOUT 06Z...BUT KEEP
POPS GOING THROUGH THE NIGHT ELSEWHERE. HAVE ADDED POPS TO THE
SOUTHEAST CWA ON SUNDAY WITH SOME RESIDUAL SHOWERS/STORMS UNTIL
THE FRONT GETS FURTHER SOUTH...ALTHOUGH THESE WILL PRIMARILY BE
DURING THE MORNING.
HIGH PRESSURE EXPECTED TO BUILD ACROSS THE GREAT LAKES SUNDAY INTO
MONDAY...HELPING TO BRING NEAR NORMAL TEMPERATURES AND LESS HUMID
CONDITIONS...WITH A NORTHEAST WIND FLOW. EXACT POSITIONING OF
FRONTAL BOUNDARY MAY BE CLOSE ENOUGH TO KEEP A FEW SHOWERS/STORMS
AROUND...PRIMARILY ACROSS THE SOUTHERN CWA...SO WILL KEEP SOME
SILENT 20 POPS GOING IN THAT AREA.
LONG TERM...TUESDAY THROUGH FRIDAY...
LONGER RANGE GUIDANCE IN GOOD AGREEMENT WITH THE UPPER LEVEL
DETAILS...WITH HIGH PRESSURE RIDGING BUILDING ACROSS THE PLAINS
AND EASTERN ROCKIES AS THE WEEK PROGRESSES. SHOULD SEE A GRADUAL
RETURN TO WARMER AND MORE HUMID CONDITIONS. CANNOT REALLY DO MUCH
ABOUT THE SILENT 20 POPS IN THIS TYPE OF AIRMASS...ALTHOUGH THE
LATEST ECMWF WOULD SUGGEST TUESDAY NIGHT THROUGH THURSDAY MORNING
AS THE MOST LIKELY DRY PERIOD DURING THIS STRETCH.
GEELHART
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
ILZ044>047-049>057-061>063-066>068-071>073.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ038-040>043-048.
&&
Hazardous weather outlook, Jul 24, 10:08 AM CST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT SAT JUL 24 2010
ILZ038-040>043-048-251100-
DE WITT-LOGAN-MASON-MCLEAN-MENARD-SCHUYLER-
1108 AM CDT SAT JUL 24 2010
...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
HEAT INDEX VALUES WILL RANGE BETWEEN 100 AND 105 DEGREES FROM LATE
THIS MORNING THROUGH SUNSET...WHICH WILL PRODUCE HAZARDOUS
CONDITIONS FOR THOSE WHO MUST BE OUTDOORS FOR A PROLONGED PERIOD.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...AND AGAIN
LATER THIS AFTERNOON. A FEW OF THE STORMS THIS AFTERNOON COULD
PRODUCE GUSTY WINDS AND TORRENTIAL RAINFALL...ESPECIALLY WEST OF
THE ILLINOIS RIVER. THE PRIMARY THREAT WITH THE STORMS THIS
AFTERNOON WILL BE FROM DAMAGING STRAIGHT LINE WINDS...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE THREAT FOR ISOLATED THUNDERSTORMS WILL RETURN ON TUESDAY...
PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING...ROUGHLY FROM 200 PM UNTIL 900 PM CDT.
ILZ044>047-049>057-061-251100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MORGAN-
MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
1108 AM CDT SAT JUL 24 2010
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
HEAT INDEX VALUES WILL RANGE FROM 105 TO 110 DEGREES THROUGH
SUNSET. THIS WILL PRODUCE DANGEROUS CONDITIONS FOR ANYONE WHO
NEEDS TO BE OUTDOORS FOR ANY LENGTH OF TIME.
AS A COLD FRONT MOVES SOUTHEAST INTO WESTERN ILLINOIS LATE THIS
AFTERNOON...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA.
SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING INTO
THE EVENING HOURS.
FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING IS EXPECTED TO
CONTINUE DOWNSTREAM FROM BEARDSTOWN THIS WEEK.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE COLD FRONT WILL SLIP JUST SOUTH OF THE AREA ON SUNDAY. AS A
RESULT...THERE WILL BE A CHANCE FOR THUNDERSTORMS DURING THE DAY.
NO SEVERE WEATHER IS ANTICIPATED.
THE THREAT FOR AT LEAST ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH MOST OF NEXT WEEK...PRIMARILY DURING THE AFTERNOON AND
EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH THIS
EVENING...ROUGHLY FROM 300 PM THROUGH 900 PM CDT.
ILZ062-063-066>068-071>073-251100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1108 AM CDT SAT JUL 24 2010
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
HIGHEST HEAT INDEX VALUES THIS AFTERNOON WILL BE AROUND 110 DEGREES.
THIS WILL PRODUCE DANGEROUS CONDITIONS FOR ANYONE WHO NEEDS TO BE
OUTDOORS FOR ANY LENGTH OF TIME.
A COLD FRONT IS EXPECTED TO APPROACH THE AREA LATE THIS AFTERNOON
AND EARLY THIS EVENING...INCREASING OUR CHANCES FOR THUNDERSTORMS
WITH THE BEST CHANCE FOR ORGANIZED THUNDERSTORM ACTIVITY TONIGHT.
A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. THE THREAT
SHOULD BEGIN TO DIMINISH AROUND MIDNIGHT.
THE LITTLE WABASH RIVER AT CLAY CITY WILL REMAIN IN FLOOD FOR
THE NEXT SEVERAL DAYS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE COLD FRONT WILL BECOME STATIONARY ACROSS SOUTHEAST ILLINOIS ON
SUNDAY. AS A RESULT...THERE WILL BE A CHANCE FOR THUNDERSTORMS
DURING THE DAY. NO SEVERE WEATHER IS ANTICIPATED.
THE THREAT FOR ISOLATED THUNDERSTORMS WILL REMAIN OVER THE
AREA THROUGH MOST OF NEXT WEEK...PRIMARILY DURING THE AFTERNOON
AND EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR THIS
EVENING...ROUGHLY FROM 400 PM THROUGH MIDNIGHT.
ILZ027>031-036-037-251100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
1108 AM CDT SAT JUL 24 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...AND AGAIN
LATER THIS AFTERNOON. A FEW OF THE STORMS THIS AFTERNOON COULD
PRODUCE GUSTY WINDS AND TORRENTIAL RAINFALL...ESPECIALLY WEST OF
THE ILLINOIS RIVER. THE PRIMARY THREAT WITH THE STORMS THIS
AFTERNOON WILL BE FROM DAMAGING STRAIGHT LINE WINDS...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE THREAT FOR ISOLATED THUNDERSTORMS WILL RETURN ON TUESDAY...
PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING...ROUGHLY FROM 200 PM UNTIL 900 PM CDT.
DPK
Thunderstorm Wind, Schuyler
- When
- July 24, 1:24 PM CST to 1:25 PM CST
- Where
- Schuyler County, Camden
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.150, -90.770
Several large tree limbs were blown down.
Thunderstorm Wind, Schuyler
- When
- July 24, 1:40 PM CST to 1:41 PM CST
- Where
- Schuyler County, Rushville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $32,000
- Reported by
- Law Enforcement
- Coordinates
- 40.120, -90.570
Numerous trees were blown down around town. The Subway restaurant had its door torn off.
Thunderstorm Wind, Fulton
- When
- July 24, 1:54 PM CST to 1:55 PM CST
- Where
- Fulton County, Table Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $54,000
- Reported by
- Emergency Manager
- Coordinates
- 40.370, -90.370
Several trees and power lines were blown down.
Thunderstorm Wind, Mason
- When
- July 24, 2:10 PM CST to 2:11 PM CST
- Where
- Mason County, 2 mi SE of Havana
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 40.279, -90.043
Two trees were blown down.
Thunderstorm Wind, Christian
- When
- July 24, 4:15 PM CST to 4:16 PM CST
- Where
- Christian County, Pana
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $18,000
- Reported by
- Newspaper
- Coordinates
- 39.380, -89.080
A tree was blown down in Pana. Numerous tree branches were knocked down around town as well.
Flash Flood, Christian
- When
- July 24, 5:30 PM CST to July 25, 12:00 AM CST
- Where
- Christian County, 1.05 mi SSW of Owaneco to 2.23 mi WSW of Rosamond
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.466, -89.208
Heavy rainfall, with rates of 2.00 per hour, resulted in flash flooding across much of southeast Christian County. The village of Pana had significant street flooding, with the depth of the water around one foot in spots.
Flash Flood, Cass
- When
- July 24, 7:15 PM CST to July 25, 12:00 AM CST
- Where
- Cass County, 7.92 mi NNE of Beardstown to 6.12 mi W of Hagener
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.116, -90.348
Heavy rainfall rates of 2.00 per hour produced flash flooding in much of Cass County during the late evening hours of July 24th. Total rainfall amounts of nearly 3.00 were common across the county, with many rural roads closed due to the flooding.
Flash Flood, Morgan
- When
- July 24, 7:15 PM CST to July 25, 12:00 AM CST
- Where
- Morgan County, 6.16 mi NNW of Prentice to 7.18 mi SE of Pisgah
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- COOP Observer
- Coordinates
- 39.929, -90.105
Heavy rainfall, with rates of 2.00 per hour, resulted in flash flooding in much of western Morgan County. Total rainfall accumulation of 3.00 to 4.00 caused the flooding of numerous roads and creeks. Two parks near Jacksonville were closed due to the flooded creeks and several people in Jacksonville had flooded basements.
Flash Flood, Macon
- When
- July 24, 9:00 PM CST to July 25, 1:00 AM CST
- Where
- Macon County, 3.2 mi N of Niantic to 4.52 mi S of Niantic
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Newspaper
- Coordinates
- 39.895, -89.159
A thunderstorm produced a heavy downpour with more than 1.50 of rain in 30 minutes across central Macon County, including the city of Decatur. Numerous streets were flooded and the roof of a food pantry collapsed, which damaged the contents of the building.
Flash Flood, Piatt
- When
- July 24, 9:00 PM CST to July 25, 1:00 AM CST
- Where
- Piatt County, 3.52 mi NNW of Cerro Gordo to 2.01 mi E of Monticello Arpt
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 39.929, -88.746
A thunderstorm produced a heavy downpour with more than 1.50 of rain in 30 minutes across southern Piatt County. Numerous rural roads were flooded as a result.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 24 to 30, 20107 deaths · 2 events
- Excessive Heat in New York, July 24 to 25, 20102 deaths · 1 event
- Tornado in New York, July 24, 2010$7.0 million · EF2 · 1 event
- Tornado in New York, July 24, 2010$5.0 million · EF2 · 1 event
- Heat in Tennessee, July 24 to 26, 20101 death · 20 events
- Flash Flood in Iowa, July 24, 2010$25 million · 1 event
- Flash Flooding in Illinois, July 24 to 25, 2010$11 million · 3 events
- Tornado in New York, July 24, 2010$2.0 million · EF1 · 1 event
- Tornado in New York, July 24, 2010$1.0 million · EF1 · 1 event
- Flood in Iowa, July 24 to 27, 2010$1.0 million · 1 event
- Tornado and Hail in Pennsylvania, July 24, 2010$103,000 · EF1 · 18 events
- Flash Flood in Iowa, July 24, 2010$500,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 252574, 252575, 252577, 252579, 252587, 254464, 254460, 254463, 254465, 254466.